RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 2, Pages 163–176 (Mi izv3181)  

Linear singular equations in a normed ring

Z. I. Khalilov


Full text: PDF file (1289 kB)

Bibliographic databases:
Received: 12.07.1947

Citation: Z. I. Khalilov, “Linear singular equations in a normed ring”, Izv. Akad. Nauk SSSR Ser. Mat., 13:2 (1949), 163–176

Citation in format AMSBIB
\Bibitem{Kha49}
\by Z.~I.~Khalilov
\paper Linear singular equations in a normed ring
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 2
\pages 163--176
\mathnet{http://mi.mathnet.ru/izv3181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30707}
\zmath{https://zbmath.org/?q=an:0033.12301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3181
  • http://mi.mathnet.ru/eng/izv/v13/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:133
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019